# SDR AALA201804279031

- Difficulty date: April 24, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 11,701 hours, 1,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT,  R3 DOOR AFT, AND CREW REST EMERGENCY FLASHLIGHTS WOULD NOT TEST. REPLACED THE BATTERIES IAW MM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
